# SDR AALA2018110989019

- Difficulty date: November 7, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 51,380 hours, 29,524 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 51,591 hours, 27,204 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 51,591 hours, 27,204 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, A
- Precautionary procedure: F, A

## Discrepancy

CAPTAIN REPORTED A LOUD BANG. THE NR 2 ENGINE VIBRATION WAS HIGH, NR 2 ENGINE WENT TO IDLE.  EMERGENCY DECLARED AND LANDED. TOWER REPORTED A NR 2  ENGINE FIRE.   NR 2 ENGINE, STOPPED ON RUNWAY AND FIRE BOTTLES DISCHARGED NR 2 ENGINE AS A PRECAUTION.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED NR 2 ENGINE IAW AMM 72-05-00,  AND JC 26L40071001. PERFORMED A SATISFACTORY OPS CHECK, NO LEAKS NOTED.
